I just switched from the patch to the pill this month. I took it every day at the same time and all of that. When I was on the patch, I always got my period 2 days after taking it off. I have been on the "sugar pills" for 4 days now and haven't gotten my period. Is this normal or should I be worried?
I just got off of the pill and went on the shot, but when I was on the pill I would normally get it at the end of the 4th day on the sugar pill. Sometimes a day earlier or a day later. Your body may still be adjusting to the change. I wouldn't worry unless you don't get it by the time you start the next round of pills.
Some pills have hormonal levels that cause you to skip your period altogether. Or just every couple of months. But, since you just switched, and if you are sexually active, you may want to take a test just to make sure. But, if you are not then give it a month and then just ask your doctor to make sure it is normal with the pill you are on. Hope this helped.
my girlfriend has ben on the depo shot for a year know i think, and last month she only had a little spotting and around the 20-30th she switched to the patch and she still hasent had her period =/. can somebody please try n explaine?